Alert archive / Illinois / Special Weather Statements in 2016
Special Weather Statement, NWS Chicago, IL
NWS Chicago, IL issued this special weather statement at May 26, 2016, 7:37 AM CDT for Winnebago County, Illinois. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 7:37 AM CDT (12:37 UTC)
- Expired
- May 26, 2016, 8:00 AM CDT
- In force
- 23 min
- Issued by
- NWS Chicago, IL
County Winnebago County, IL
The radar
The Milwaukee radar (KMKX), 97 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1513 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.1
The text
As transmitted.
129
WWUS83 KLOT 261237
SPSLOT
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
737 AM CDT THU MAY 26 2016
ILZ003-008-011-261300-
OGLE IL-WINNEBAGO IL-DE KALB IL-
737 AM CDT THU MAY 26 2016
...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN OGLE...SOUTHERN
WINNEBAGO AND NORTHWESTERN DE KALB COUNTIES UNTIL 800 AM CDT...
AT 737 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BYRON...OR 8 MILES NORTHEAST OF OREGON...MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKFORD... ROCKFORD AIRPORT... BYRON...
CHERRY VALLEY... WINNEBAGO... KIRKLAND...
STILLMAN VALLEY... DAVIS JUNCTION... LEAF RIVER...
NEW MILLFORD...
INCLUDING THE FOLLOWING INTERSTATE...
I-39 BETWEEN MILE MARKERS 108 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4236 8913 4218 8894 4215 8894 4215 8891
4208 8883 4201 8925 4214 8942
TIME...MOT...LOC 1237Z 231DEG 31KT 4213 8927
$$
BEACHLERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this special weather statement went out at May 26, 6:40 AM CDT, 57 minutes earlier.
Area forecast discussion, May 26, 6:40 AM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 640 AM CDT THU MAY 26 2016 .SHORT TERM... 328 AM CDT Through Tonight... Concerns for today and tonight are once again on thunderstorm timing and coverage with a more unstable and moist air mass than yesterday...however less of a forcing mechanism. Have boosted high temperatures with fairly widespread upper 80s forecast. Another morning with a couple MCSs to the west over IA and northern MO. A low amplitude short wave trough has been helping to sustain these on the nose of a 40 kt low-level jet /LLJ/ and this feature will continue east-northeast. Recent IR trends have indicated sustained cloud top temperatures...so expecting at least a broken line of showers and probably some storms making it into north central Illinois around 8 a.m. or so. These should be in a fading state with the LLJ gradually weakening. These very well could completely fade by Chicago/northwest Indiana later this morning as they outrun their environmental support. Convective debris clouds this morning...especially over parts of northern Illinois...may initially slow the rate of warming. But the past two days any clouds have done little to prevent readings from reaching several degrees above guidance. The 925mb temperatures observed last eve on soundings were 22C-23C. In late May over the past 30 years readings of 22C or warmer correlate to a mean high of 88 at Chicago ORD. So feel comfortable with the upper 80s in most areas with dew points inching into the upper 60s. This will certainly give a muggy feel with apparent temperatures in the lower 90s. The high theta-e air warm sector spreading over the region this afternoon will support large amounts of instability characterized by MLCAPES in excess of 2500 J/KG...assuming T/Td forecasts are on track. A cap...albeit weak...is expected to be in place along with limited low-level convergence/focus or a forcing mechanism. The exception to this may be if there is any lingering weak forcing or elevated boundary from the morning activity...which probably would be over the southeast forecast area this afternoon. The experimental HRRR and a couple other convective allowing models try to indicate some afternoon development there. In this high CAPE/PWAT air mass feel comfortable keeping a chance for isolated storms areawide this afternoon into the evening. Any that do trigger will need to be monitored for brief large hail and downbursts...but again that is a conditional threat. In response to the upper low ejecting from the Four Corners region tonight...strong moisture transport in the low to mid levels will likely foster convection across IA and potentially western IL this evening. Convection should want to grow northeast within improving upper diffluence and some scattered mainly elevated storms may develop into the northern IL portion of the CWA. Confidence on this is low at this time and may depend on just how much is developing in the Ozarks/MO that could rob our moisture replenishment this way. Severe potential with any of these late night storms is also marginal...and would be mainly brief hail. MTF && .LONG TERM... 345 AM CDT Friday through Wednesday... The ejecting upper low as mentioned above will shift a high PWAT air mass /AOA 1.5 inches/ over the Mississippi River valley by midday Friday. The challenge is how quickly and how much rain will spread east as similar upper lows over the past few weeks have struggled to expand rain into the area within a similar semi- blocked pattern. The difference with this is a wide open Gulf of Mexico with a strong fetch of moisture transport. Almost all guidance provides the western CWA with more rainfall on Friday/Friday Night than the east and have tightened the gradient on PoPs and rainfall amounts but feel it will probably need to be done more so during the day Friday and possibly Friday evening. Still expect eastern areas to get showers...just not sure how quickly and it may not be until Friday night or even Saturday morning. The synoptic setup gets less favorable for severe weather and more so for heavy rainfall with PWATs approaching the 99th percentile. The model ensemble spread for rainfall is quite large over the area...with higher members in the two to three inch range...so will need to monitor hydrology concerns...especially with some localized amounts over 1.50 inches last night. The chances for rain and some storms will continue into Saturday...with more of an unstable air mass trying to push back into the area...although forcing could be diminishing. Upper ridging atop a weak surface high is expected to set up by Sunday. As this draws near and our confidence has increased...we are able to keep more of the area dry in the forecast for Sunday and Memorial Day. Highs are forecast in the lower to mid 80s. MTF && .AVIATION... FOR THE 12Z TAFS... 640 am...Broken line of thunderstorms extends from southwest WI through the Quad Cities with more widespread thunderstorms across central IL. Short term/Hi res guidance has been showing this activity weakening as it moves east across north central IL over the next few hours. However...this trend has not yet emerged and some of the activity near the Quad Cities has strengthened. With uncertainty regarding how long this activity will persist before weakening...opted to include a short tempo for thunder at all the terminals this morning. Wind shift across far northeast IA and southern WI will likely make it into rfd with a period of stronger westerly winds. Low confidence regarding thunderstorm chances after this morning. Convection over the central plains later today and this evening will likely move east tonight and possibly into northwest or northern IL overnight or toward daybreak Friday. Despite the low confidence opted to include prob mention at rfd toward sunrise Friday morning. South/southwest winds around 10kt will likely increase into the 12-15kt range this afternoon as skies are expected to clear and low levels mix. Its possible wind speeds may be a bit higher and gusts into the mid/upper teen range will be possible. Winds will settle back to light southerly this evening. Some light fog will also be possible tonight especially if skies are generally clear. cms && .MARINE... 142 am...A warm front will continue lifting north across northern portions of Lake Michigan this morning shifting winds southerly. A large trough of low pressure is expected to remain across the plains into Saturday maintaining moist southerly flow across the lake. This will lead to continued fog development and likely dense fog today through Friday and a dense fog advisory may be needed. A weak cold front is expected to move across the lake Saturday night shifting winds westerly with weak high pressure settling over the lakes region early next week resulting in winds turning northeast Monday night or Tuesday. cms && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...Dense Fog Advisory...LMZ777-LMZ779 UNTIL 9 AM Friday. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, May 26, 4:58 AM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
458 AM CDT THU MAY 26 2016
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
271000-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
458 AM CDT THU MAY 26 2016 /558 AM EDT THU MAY 26 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TODAY AND TONIGHT.
WEATHER HAZARDS EXPECTED:
LIMITED THUNDERSTORM RISK...WITH AN ASSOCIATED:
LIMITED HAIL RISK...UP TO QUARTER SIZE.
LIMITED THUNDERSTORM WIND DAMAGE RISK...UP TO 60 MPH.
DISCUSSION:
SCATTERED STORMS MAY MOVE INTO NORTH CENTRAL ILLINOIS THIS
MORNING BUT SHOULD BE IN A WEAKENING STATE. REDEVELOPMENT OF
ISOLATED STORMS IS POSSIBLE THIS AFTERNOON AND EARLY EVENING
AND IF SOME DO DEVELOP THEY COULD BE BRIEFLY SEVERE. BY LATE
EVENING INTO OVERNIGHT...THUNDERSTORM COVERAGE WILL GRADUALLY
INCREASE ACROSS THE REGION...WITH A LIMITED RISK OF SEVERE
STORMS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...
LIMITED FLOODING RISK.
ELEVATED THUNDERSTORM RISK.
SATURDAY THROUGH WEDNESDAY...
LIMITED THUNDERSTORM RISK.
DISCUSSION:
RAIN AND EMBEDDED STORMS ARE EXPECTED TO EXPAND EASTWARD ACROSS
THE AREA DURING FRIDAY AND FRIDAY NIGHT. THE SEVERE THREAT LOOKS
LOW HOWEVER THE HEAVY RAIN THREAT MAY INCREASE...ESPECIALLY
ACROSS THE NORTHERN ILLINOIS PART OF THE OUTLOOK AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
GENERAL STORM MOTION OF THE DAY:
TO THE EAST AT 30 MPH TODAY AND TO THE NORTHEAST TONIGHT.
&&
LMZ740>745-271000-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
458 AM CDT THU MAY 26 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE ARE MULTIPLE CHANCES OF STORMS THROUGH SATURDAY AND THEN
LOWER CHANCES EARLY NEXT WEEK.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-271000-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
458 AM CDT THU MAY 26 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE ARE MULTIPLE CHANCES OF STORMS THROUGH SATURDAY AND THEN
LOWER CHANCES EARLY NEXT WEEK.
&&
MTF
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOIn the hours before
Local storm report, May 26, 5:53 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
553 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HEAVY RAIN BERWYN 41.84N 87.79W
05/26/2016 M3.23 INCH COOK IL TRAINED SPOTTER
&&
MTFLocal storm report, May 26, 5:54 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
554 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND DMG PLANO 41.66N 88.53W
05/25/2016 KENDALL IL TRAINED SPOTTER
FOUR 6-8 INCH TREES UPROOTED AT HOFFMAN ST NEAR KRISTEN
0330 PM HEAVY RAIN LELAND 41.61N 88.80W
05/25/2016 M0.80 INCH LA SALLE IL TRAINED SPOTTER
RAIN FELL IN 15 MINUTES.
0340 PM TSTM WND DMG LELAND 41.61N 88.80W
05/25/2016 LA SALLE IL TRAINED SPOTTER
SMALL TREE BRANCHES DOWN. WINDS ESTIMATED AROUND 50 MPH.
VERY HEAVY RAINFALL AND LOW VISIBILITY. HAIL AROUND PEA
SIZE.
0353 PM TSTM WND DMG 2 N SOMONAUK 41.66N 88.68W
05/25/2016 DE KALB IL EMERGENCY MNGR
AROUND TWO DOZEN TREES BLOWN OVER OR SPLIT. ONE TREE WAS
5 FT IN DIAMETER. ONE TREE DOWN ON HOUSE AND CARS. TIME
OF OCCURENCE ESTIMATED FROM RADAR.
0402 PM TSTM WND GST 1 N SANDWICH 41.66N 88.62W
05/25/2016 E50.00 MPH DE KALB IL TRAINED SPOTTER
WINDS LASTED APPROXIMATELY 5 MINUTES. RELAYED VIA SOCIAL
MEDIA.
0410 PM HEAVY RAIN 1 ENE SUGAR GROVE 41.78N 88.44W
05/25/2016 M0.99 INCH KANE IL COCORAHS
RAIN FELL IN 20 MINUTES.
0414 PM TSTM WND GST SUGAR GROVE 41.77N 88.46W
05/25/2016 M50.00 MPH KANE IL ASOS
0441 PM TSTM WND GST DUPAGE AIRPORT 41.92N 88.25W
05/25/2016 M60.00 MPH DUPAGE IL ASOS
0457 PM HAIL WARRENVILLE 41.82N 88.19W
05/25/2016 M0.88 INCH DUPAGE IL TRAINED SPOTTER
IL RT 59 AND BATAVIA RD
0518 PM HEAVY RAIN WORTH 41.69N 87.79W
05/25/2016 M0.52 INCH COOK IL COCORAHS
RAIN FELL IN PAST 13 MINUTES
0538 PM HEAVY RAIN 3 SW MIDWAY AIRPORT 41.75N 87.79W
05/25/2016 M0.60 INCH COOK IL CO-OP OBSERVER
0.55 INCHES OF RAIN FELL IN 15 MINUTES. WIND GUST
REPORTED TO 50 MPH.
0548 PM TSTM WND GST S CHICAGO 41.87N 87.63W
05/25/2016 E55.00 MPH COOK IL NWS EMPLOYEE
0600 PM FLOOD AURORA 41.77N 88.29W
05/25/2016 KANE IL TRAINED SPOTTER
4-6 INCHES OF STANDING WATER AT RT 25 AND INDIAN TRAIL
ROAD AND 4 INCHES OF WATER ACROSS THE ROAD AT RT 31 AND
INDIAN TRAIL ROAD.
0615 PM HEAVY RAIN 2 NE NORTH AURORA 41.82N 88.30W
05/25/2016 M1.68 INCH KANE IL COCORAHS
STORM TOTAL SO FAR. 0.62 INCHES FELL IN THE PAST 30
MINUTES.
0630 PM HEAVY RAIN 1 NE SUGAR GROVE 41.78N 88.45W
05/25/2016 M2.16 INCH KANE IL COCORAHS
STORM TOTAL SO FAR
0725 PM HEAVY RAIN BERWYN 41.84N 87.79W
05/25/2016 M2.30 INCH COOK IL TRAINED SPOTTER
0545 AM HEAVY RAIN BERWYN 41.84N 87.79W
05/26/2016 M3.23 INCH COOK IL TRAINED SPOTTER
&&
MTFLocal storm report, May 26, 7:03 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
703 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 WSW GENEVA 41.86N 88.39W
05/26/2016 M1.78 INCH KANE IL COCORAHS
24 HOUR TOTAL
0600 AM HEAVY RAIN 2 S OAK PARK 41.86N 87.79W
05/26/2016 M3.07 INCH COOK IL COCORAHS
24 HOUR TOTAL
0600 AM HEAVY RAIN 1 NW VILLA PARK 41.90N 87.99W
05/26/2016 M1.73 INCH DUPAGE IL COCORAHS
24 HOUR TOTAL
0625 AM HEAVY RAIN 2 NE NORTH AURORA 41.82N 88.30W
05/26/2016 M1.82 INCH KANE IL COCORAHS
24 HOUR TOTAL
0630 AM HEAVY RAIN 1 NNE OAK PARK 41.90N 87.78W
05/26/2016 M2.38 INCH COOK IL COCORAHS
24 HOUR TOTAL
0650 AM HEAVY RAIN LAKE ZURICH 42.19N 88.09W
05/26/2016 M1.73 INCH LAKE IL CO-OP OBSERVER
24 HOUR TOTAL
0652 AM HEAVY RAIN SUGAR GROVE 41.77N 88.46W
05/26/2016 M2.04 INCH KANE IL ASOS
24 HOUR TOTAL
&&
ACSSpecial weather statement, May 26, 7:37 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
737 AM CDT THU MAY 26 2016
ILZ003-008-011-261300-
OGLE IL-WINNEBAGO IL-DE KALB IL-
737 AM CDT THU MAY 26 2016
...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN OGLE...SOUTHERN
WINNEBAGO AND NORTHWESTERN DE KALB COUNTIES UNTIL 800 AM CDT...
AT 737 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BYRON...OR 8 MILES NORTHEAST OF OREGON...MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKFORD... ROCKFORD AIRPORT... BYRON...
CHERRY VALLEY... WINNEBAGO... KIRKLAND...
STILLMAN VALLEY... DAVIS JUNCTION... LEAF RIVER...
NEW MILLFORD...
INCLUDING THE FOLLOWING INTERSTATE...
I-39 BETWEEN MILE MARKERS 108 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4236 8913 4218 8894 4215 8894 4215 8891
4208 8883 4201 8925 4214 8942
TIME...MOT...LOC 1237Z 231DEG 31KT 4213 8927
BEACHLERThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:49 AM CDT | Marine Dense Fog Advisory | LOT | 3 days | |
| May 26, 4:18 AM CDT | River Flood Advisory | LOT | Will | 16 hr |
| May 26, 8:23 AM CDT | Special Weather Statement | LOT | Ford | 37 min |
Nearby
Special Weather Statements in Illinois, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.